# SDR SIMA2020041701005

- Difficulty date: April 1, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 31,937 hours, 28,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FR 80 APU SHUNT AREA-C/A-CORROSION BLENDED OUT OF LIMIT ON FR 80 APU SHUNT AREA. ON FR 80 APU SHUNT AREA REPAIR PARTS ARE FABRICATED AS PER SRM 53-32-04 FIG 203. ON FR 80 APU SHUNT AREA, FR 80 REPAIR PART INSTALLED WITH SOLID RIVET IAW SRM 53-32-04. BONDING TEST OF BRACKET REINFORCEMENT FR 80 APU SHUNT AREA.DONE IAW AMM 2-13-21. FOUND SERVICEABLE. SEE ATTACHED NDT REPORT. APU SHUNT REMOVAL/INSTALLATION COVER ON TASK 35.
